MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B3300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A microclave® neutral connector reportedly filled with blood and then leaked blood out from the cap when drawing back on the patient's line.The customer indicated that the cap may have broken from the inside.There was no patient harm.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
A photo was shared where a bunch of claves are inside a plastic bag.However, no physical damage or anomalies were noted.One used list #b3300, clave¿ neutral connector was returned for evaluation.As received, the seal was folded over inside the body no additional damage or anomalies were noted.The clave was dissembled a damage at side the seal was observed, no additional damage was observed.Complaint of crack can be confirmed.The probable cause is based on the dfu for the product in question with specific to the following instruction: access connectors straight on (without angled or sliding entry).The device history record review could not be conducted because no lot number was identified.

Brand Name
MICROCLAVE® NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23384466
Report Number9617594-2025-02045
Device Sequence Number8718319
Product Code FPA
UDI-Device Identifier00840619045593
UDI-Public00840619045593
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV LINE, MFR UNK
Patient SexUnknown